# SDR GTIA2024071938240

- Difficulty date: July 16, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 27,812 hours, 12,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 15557
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 12,796 hours, 5,812 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHK OF MEGAPHONES, BOTH FWD AND AFT FAILED TO TEST. -R/R BOTH FWD AFT MEGAPHONES IAW NKS DRAWING A320-EMER EQUIP-2. BOTH OPS CHK GOOD. NO FURTHER DEFECT NOTED.
